# SDR MASA2022090800225

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N3350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 187000530
- Aircraft time: 15,460 hours, 8,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUM STRIP 50 PCT INOP AT CLOSET. R2 STRIP.
